Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 11, NWS Houston/Galveston, TX

June 24, 2014Polk County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Jun 24, 2014, 5:03 PM CDT for Polk County, Texas. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2014, 5:03 PM CDT (22:03 UTC)
Expired
Jun 24, 2014, 7:00 PM CDT
In force
117 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

County Polk County, TX

The radar

The Ft Polk radar (KPOE), 165 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2620 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2620 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WGUS54 KHGX 242203
FFWHGX
TXC373-250000-
/O.NEW.KHGX.FF.W.0011.140624T2203Z-140625T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
503 PM CDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN POLK COUNTY IN SOUTHEAST TEXAS...

* UNTIL 700 PM CDT
    
* AT 501 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN RATE OF THREE INCHES PER HOUR. RADAR INDICATES THAT 
  AREAS IN NORTHEAST POLK COUNTY HAVE ALREADY RECEIVED 2 TO 3 INCHES 
  OF RAIN IN THE LAST HOUR. THE STORMS ARE SLOW MOVING AND MAY ONLY 
  DRIFT NORTHEAST. 
  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CORRIGAN...SEVEN OAKS...LEGGETT AND MOSCOW. 

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3101 9465 3071 9459 3068 9459 3088 9504
      3114 9484 3110 9474 3111 9471 3109 9466
      3110 9465 3106 9456

$$

!KP!
1 follow-up statement
239 
WGUS74 KHGX 250008
FFSHGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
708 PM CDT TUE JUN 24 2014

TXC373-250011-
/O.EXP.KHGX.FF.W.0011.000000T0000Z-140625T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK TX-
708 PM CDT TUE JUN 24 2014

...THE FLASH FLOOD WARNING FOR NORTHEASTERN POLK COUNTY HAS
EXPIRED...

THE HEAVY RAIN HAS ENDED...ANY MINOR FLOODING OF ROADS SHOULD BE 
RECEDING IN THE NORTHEREAST PORTIONS OF THE COUNTY. RADAR ESTIMATED 
3 TO 5 INCHES OF RAIN FELL ACROSS A SWATH FROM 2 TO 9 MILES EAST OF 
SEVEN OAKS AND SOUTHEAST OF MOSCOW NEAR THE CARTER LAKE AREA AND 
BETWEEN BEARD CROSSING AND FM 942 AND ALONG FM 1745. 
 

LAT...LON 3101 9465 3071 9459 3068 9459 3088 9504
      3114 9484 3110 9474 3111 9471 3109 9466
      3110 9465 3106 9456

$$

!KP!

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 3:09 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 24, 3:09 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
309 PM CDT TUE JUN 24 2014

.DISCUSSION...
ANOTHER ACTIVE DAY ACROSS SOUTHEAST TEXAS WITH SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS. THE GENERAL PATTERN REALLY
DOES NOT CHANGE MUCH THROUGH THURSDAY AS A WEAKNESS AT 500 MB
REMAINS ANCHORED OVER EAST TEXAS. PW VALUES ARE PROGGED TO REMAIN
NEAR 2.00 INCHES AND COULD EVEN BE A BIT HIGHER. SATELLITE DERIVED
PW VALUES OVER THE SOUTHERN GULF ARE 2.4-2.5 INCHES AND THE
ORIENTATION OF THE UPPER HIGH SHOULD ALLOW THAT MOISTURE TO BE
PULLED NORTH TOWARD SE TX. THE NAM 12 AND ECMWF ARE MORE
AGGRESSIVE WITH MOISTURE AND THINK THEY HAVE THE RIGHT IDEA. SE TX
WILL LIE ON THE EAST OF THE UPPER WEAKNESS AND WITH CONVECTIVE
TEMPS IN THE MID 80S AND ABUNDANT LOW LEVEL MOISTURE... CAN'T FIND
A REASON WHY IT WON'T RAIN. STORM MOTION SHOULD BE AROUND 20-25
MPH SO EXCESSIVE RAIN IS NOT EXPECTED UNLESS SOME TRAINING
DEVELOPS. FCST SOUNDINGS FROM THE NAM 12 ON THURSDAY ARE
INTERESTING. THE SOUNDING IS SATURATED FROM ABOUT 900 MB TO 300 MB
WITH PW VALUES REACHING 2.12 INCHES...IF THIS VERIFIES...THERE
COULD BE SOME LOCALLY HEAVY RAIN ON THURSDAY. WITH THE WEAKNESS
NEARBY...DAYTIME HEATING SHOULD STILL HELP TO GENERATE SCATTERED
SHRA/TSRA THROUGH SATURDAY. SLIGHTLY HIGHER HEIGHTS AND SUBSIDENCE
FROM A BUILDING UPPER RIDGE TO THE EAST SHOULD BEGIN TO LIMIT RAIN
CHANCES ON SUNDAY AND MONDAY. THE RIDGE RETREATS NORTH A BIT EARLY
NEXT WEEK WITH A WEAK INVERTED TROUGH OVER THE WESTERN GULF
PUSHING WEST. THIS FEATURE SHOULD HELP GENERATE A FEW SHRA/TSRA
NEXT WED/THU. 43

MARINE...
HIGHER MOISTURE AND LOWER ATMOSPHERIC STABILITY OVER THE LOCAL
WATERS IN THE COMING DAYS WILL ULTIMATELY INCREASE THE PROBABILITY
FOR THE MORE FREQUENT OCCURRENCE OF WIDESPREAD SHOWER AND STORM
COVERAGE. A TIGHTER MID TO LATE WEEK ONSHORE PRESSURE GRADIENT
BETWEEN NORTHEASTERN GULF-CENTERED HIGH PRESSURE AND LOWERING
WESTERN PLAINS PRESSURES WILL STRENGTHEN ONSHORE FLOW. A LONG FETCH
OF MODERATE SOUTH-SOUTHEASTERLIES ACROSS THE WESTERN GULF WILL PUSH
IN A HIGHER SOUTHWESTERN GULF SWELL. THIS WILL RESULT IN HEIGHTENED
SEAS FROM LATE WEEK ON THROUGH THE WEEKEND. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      91  75  90  75  90 /  60  30  60  20  60
HOUSTON (IAH)              91  76  89  76  89 /  60  30  60  30  60
GALVESTON (GLS)            88  81  86  81  87 /  30  30  60  30  60

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 24, 6:21 AM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
621 AM CDT TUE JUN 24 2014

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-251200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
621 AM CDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF SOUTHEAST
TEXAS TODAY. WHILE STORMS ARE NOT EXPECTED TO BE SEVERE...SOME MAY
PRODUCE HEAVY RAINFALL IN A SHORT PERIOD OF TIME WHICH COULD LEAD
TO MAINLY LOCALIZED STREET FLOODING AND POSSIBLE RAPID RISES IN
AREA BAYOUS AND CREEKS. RAINFALL TOTALS AVERAGING 1/2 TO 1 INCH
ARE ANTICIPATED...AND SOME SPOTS COULD RECEIVE 1 TO 2 INCH TOTALS.
WATCH OUT FOR LIGHTNING TOO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWER AND THUNDERSTORM CHANCES WILL BE IN THE FORECAST WITH THE BEST
RAIN CHANCES CURRENTLY EXPECTED ON WEDNESDAY AND THURSDAY. WHILE STORMS
ARE NOT EXPECTED TO BE SEVERE...SOME MAY PRODUCE HEAVY RAINFALL IN A
SHORT PERIOD OF TIME WHICH COULD LEAD TO MAINLY LOCALIZED STREET FLOODING
AND POSSIBLE RAPID RISES IN AREA BAYOUS AND CREEKS. RAINFALL TOTALS
AVERAGING 1/2 TO 1 INCH ARE ANTICIPATED...AND SOME SPOTS COULD RECEIVE
1 TO 2 INCH TOTALS. WATCH OUT FOR LIGHTNING TOO.

OVER THE COASTAL WATERS...PERSISTENTLY STRONG SOUTHEAST WINDS ARE
EXPECTED TO DEVELOP WEDNESDAY THROUGH THE END OF THE WEEK. THE STRONGER
WINDS WILL LIKELY SUPPORT ELEVATED TIDE LEVELS ALONG THE COAST AND THE
POSSIBILITY OF RIP CURRENTS. SEAS COULD BUILD TO ROUGH LEVELS WITH SEAS
OF 6 TO 8 FEET BY THE END OF THE WEEK GIVEN THE LONG FETCH OF SOUTHEAST
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 24, 1:51 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
151 PM CDT TUE JUN 24 2014

TXZ199-213-214-227-237-238-241930-
BRAZORIA TX-GALVESTON TX-HARRIS TX-CHAMBERS TX-FORT BEND TX-
MONTGOMERY TX-
151 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHEASTERN
MONTGOMERY...EAST CENTRAL FORT BEND...NORTHEASTERN BRAZORIA...
NORTHWESTERN GALVESTON AND WESTERN CHAMBERS COUNTIES UNTIL 230 PM
CDT...

AT 150 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF BROKEN STRONG
THUNDERSTORMS FROM ROUGHLY SUGARLAND TO ALVIN TO LEAGUE CITY...AND
MOVING NORTH NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PASADENA...PEARLAND...LEAGUE CITY...BAYTOWN...MISSOURI CITY...
FRIENDSWOOD...LA PORTE...DEER PARK...ALVIN...DICKINSON...STAFFORD...
SOUTH HOUSTON...BELLAIRE...HUMBLE...WEST UNIVERSITY PLACE...SANTA
FE...WESTERN SEABROOK...GALENA PARK...JACINTO CITY AND WEBSTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2970 9495 2971 9501 2975 9504 2975 9506
      2978 9504 2977 9507 2971 9506 2973 9503
      2970 9503 2971 9502 2968 9498 2964 9502
      2961 9500 2934 9515 2959 9558 3006 9534
      2974 9493
TIME...MOT...LOC 1850Z 192DEG 17KT 2961 9555 2941 9520
Special weather statement, Jun 24, 2:34 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
234 PM CDT TUE JUN 24 2014

TXZ199-200-213-214-242030-
HARRIS TX-LIBERTY TX-CHAMBERS TX-MONTGOMERY TX-
234 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHEASTERN
MONTGOMERY...SOUTHERN LIBERTY AND NORTHWESTERN CHAMBERS COUNTIES
UNTIL 330 PM CDT...

AT 233 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GREENWAY / UPPER KIRBY
AREA TO CLOVERLEAF TO BAYTOWN...AND MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
RAINFALL RATES OF UP TO 2.5 INCHES PER HOUR ARE ALSO POSSIBILITY
WHICH COULD CAUSE SOME MINOR STREET FLOODING.

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN PASADENA...BAYTOWN...LA PORTE...DEER PARK...BELLAIRE...
HUMBLE...WEST UNIVERSITY PLACE...GALENA PARK...JACINTO CITY...
LIBERTY...DAYTON...BEACH CITY...MIDTOWN HOUSTON...NORTHSIDE /
NORTHLINE...FOURTH WARD...CHANNELVIEW...GREATER HEIGHTS...DOWNTOWN
HOUSTON...GREATER THIRD WARD AND GREATER EASTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2967 9492 2975 9506 2978 9504 2975 9507
      2971 9506 2973 9503 2970 9503 2971 9502
      2968 9498 2966 9500 2973 9517 2972 9549
      3009 9533 3019 9496 3016 9461 3011 9460
      3011 9456
TIME...MOT...LOC 1933Z 205DEG 18KT 2974 9544 2981 9517 2977 9493
Special weather statement, Jun 24, 2:37 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX 237 PM CDT TUE JUN 24 2014

TXZ164-178-179-199-200-242030-
TRINITY TX-SAN JACINTO TX-POLK TX-LIBERTY TX-MONTGOMERY TX-
237 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MONTGOMERY...NORTHWESTERN
LIBERTY...SOUTHWESTERN POLK...SOUTHERN TRINITY AND SAN JACINTO
COUNTIES UNTIL 330 PM CDT...

AT 236 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS ACROSS SOUTHERN SAN JACINTO COUNTY. THE STRONGEST ONE
AT 236 PM WAS LOCATED 7 MILES NORTHWEST OF NORTH CLEVELAND...OR 9
MILES NORTHWEST OF CLEVELAND...MOVING NORTH AT 10 MPH.

WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...SHEPHERD...ONALASKA...COLDSPRING...POINT BLANK...
GOODRICH...NORTH CLEVELAND...LAKE LIVINGSTON STATE PARK...WEST
LIVINGSTON...EVERGREEN AND OAKHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3037 9510 3035 9521 3041 9530 3054 9535
      3082 9533 3084 9515 3062 9479
TIME...MOT...LOC 1936Z 194DEG 10KT 3043 9519
Special weather statement, Jun 24, 4:04 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
404 PM CDT TUE JUN 24 2014

TXZ164-177>179-242200-
TRINITY TX-SAN JACINTO TX-POLK TX-WALKER TX-
404 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WALKER...WEST
CENTRAL POLK...SOUTHWESTERN TRINITY AND NORTHWESTERN SAN JACINTO
COUNTIES UNTIL 500 PM CDT...

AT 404 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEBASTOPOL...OR 21 MILES NORTHWEST OF LIVINGSTON...MOVING NORTH AT 20
MPH.

WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINITY...GROVETON...POINT BLANK...RIVERSIDE...SEBASTOPOL AND
OAKHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3069 9519 3076 9539 3105 9543 3111 9501
TIME...MOT...LOC 2104Z 190DEG 19KT 3089 9522
Special weather statement, Jun 24, 4:23 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
423 PM CDT TUE JUN 24 2014

TXZ163-164-176-177-242215-
TRINITY TX-MADISON TX-HOUSTON TX-WALKER TX-
423 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOUSTON...EASTERN
MADISON...NORTHERN WALKER AND WEST CENTRAL TRINITY COUNTIES UNTIL 515
PM CDT...

AT 423 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF HUNTSVILLE...MOVING NORTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CROCKETT...MADISONVILLE...AUSTONIO...LOVELADY...RIVERSIDE AND MIDWAY.

LAT...LON 3129 9545 3075 9539 3093 9590 3109 9592
      3110 9577 3113 9578 3116 9573 3120 9575
      3123 9573 3127 9573 3130 9569 3129 9568
      3132 9567 3132 9566 3136 9567
TIME...MOT...LOC 2123Z 186DEG 18KT 3088 9562
Special weather statement, Jun 24, 4:35 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
435 PM CDT TUE JUN 24 2014

TXZ164-179-242215-
TRINITY TX-POLK TX-
435 PM CDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POLK AND EASTERN TRINITY
COUNTIES UNTIL 515 PM CDT...

AT 435 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SEVEN OAKS...OR 12 MILES NORTH OF LIVINGSTON...MOVING NORTHEAST AT 30
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
APPLE SPRINGS...CORRIGAN...SEVEN OAKS AND MOSCOW.

LAT...LON 3101 9465 3081 9462 3084 9512 3134 9492
      3132 9490 3129 9490 3129 9488 3126 9490
      3123 9486 3115 9485 3110 9474 3111 9471
      3109 9466 3110 9465 3107 9458 3105 9458
TIME...MOT...LOC 2135Z 213DEG 25KT 3089 9494

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 12:37 PM CDTSpecial Weather StatementHGXLiberty38 min
Jun 24, 12:39 PM CDTSpecial Weather StatementHGXFort Bend51 min
Jun 24, 1:43 PM CDTSpecial Weather StatementHGXAustin, Waller, Washington62 min
Jun 24, 1:51 PM CDTSpecial Weather StatementHGXHarris39 min
Jun 24, 2:34 PM CDTSpecial Weather StatementHGXHarris, Liberty56 min
Jun 24, 2:37 PM CDTSpecial Weather StatementHGXSan Jacinto53 min
Jun 24, 2:48 PM CDTAreal Flood AdvisoryHGXHarris57 min
Jun 24, 3:01 PM CDTAreal Flood AdvisoryHGXSan Jacinto59 min
Jun 24, 3:52 PM CDTAreal Flood AdvisoryHGXHarris113 min
Jun 24, 3:57 PM CDTAreal Flood AdvisoryHGXSan Jacinto2 hr
Jun 24, 4:04 PM CDTSpecial Weather StatementHGXTrinity56 min
Jun 24, 4:23 PM CDTSpecial Weather StatementHGXMadison52 min
Jun 24, 4:32 PM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty118 min
Jun 24, 4:35 PM CDTSpecial Weather StatementHGXTrinity40 min
Jun 24, 5:36 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston114 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.